# SDR HEEA072406

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 412010418105
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING ON RACE. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT.
